Your Health. Your Family. Your Choice.
|History of Changes from the VAERS Wayback Machine|
|Vaccination / Manufacturer||Lot / Dose||Site / Route|
|COVID19: COVID19 (COVID19 (MODERNA)) / MODERNA||- / 2||- / OT|
Administered by: Unknown Purchased by: ??
Symptoms: Myocarditis, Troponin
Life Threatening? No
Birth Defect? No
Permanent Disability? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit (V2.0)? No
Diagnostic Lab Data: Test Date: 2021; Test Name: Troponin; Result Unstructured Data: elevated
CDC 'Split Type': USMODERNATX, INC.MOD20212
Write-up: myocarditis; This literature-study case was reported in a literature article and describes the occurrence of MYOCARDITIS (myocarditis) in an adult male patient who received mRNA-1273 (Moderna COVID-19 Vaccine) for COVID-19 vaccination. No Medical History information was reported. In 2021, the patient received second dose of mRNA-1273 (Moderna COVID-19 Vaccine) (Intramuscular) 1 dosage form. In 2021, the patient experienced MYOCARDITIS (myocarditis) (seriousness criterion medically significant). At the time of the report, MYOCARDITIS (myocarditis) was resolving. DIAGNOSTIC RESULTS (normal ranges are provided in parenthesis if available): In 2021, Troponin: elevated (High) elevated. For mRNA-1273 (Moderna COVID-19 Vaccine) (Intramuscular), the reporter considered MYOCARDITIS (myocarditis) to be possibly related. No concomitant medication was reported. Patient received supportive care. Reportedly patient visited hospital for chest pain. Symptoms begun few days after receiving the product. Patient presented with acute onset of marked chest pain Infectious, ischemic, or autoimmune etiologies was not identified for myocarditis. Patient was physically fit by military standards and lacking any known history of cardiac disease, significant cardiac risk factors, or exposure to cardiotoxic agents. No structural abnormalities were noted on echocardiogram. Company Comment: This is a literature report of myocarditis in an adult male. Based on the current available information and temporal association between the use of the product, and the start date of the event, a causal relationship cannot be excluded. Further information has been requested to the author. Author conclusion: the clinical course suggests eosinophilic hypersensitivity myocarditis as described in the context of other drug-associated and vaccine-associated myocarditis. This case was linked to MOD-2021-284001, MOD-2021-284002, MOD-2021-284003, MOD-2021-284004, MOD-2021-284005, MOD-2021-284006, MOD-2021-284007, MOD-2021-284008, MOD-2021-284009, MOD-2021-284010, MOD-2021-284011, MOD-2021-284012, MOD-2021-245527, MOD-2021-284014, MOD-2021-284015, MOD-2021-284013, MOD-2021-284013 (Patient Link). Most recent FOLLOW-UP information incorporated above includes: On 02-Jul-2021: Upon internal review on 08-Sep-2021 it was found that Incorrect reports were generated for a regulatory authority so Incorrect E2B Company Number was removed. Hence new reports generated with correct E2B Number. On 05-Jul-2021: Follow up received by safety 07-Jul-2021 included a report type updated to literature-study based on the initial additional document received. On 07-Jul-2021: Follow up received by safety 08-Jul-2021 included a full text article added with no new information.; Sender''s Comments: This is a literature report of myocarditis in an adult male. Based on the current available information and temporal association between the use of the product, and the start date of the event, a causal relationship cannot be excluded. Further information has been requested to the author.
Copyright © 2022 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166